# SDR FDEA201103161006

- Difficulty date: March 16, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 60,442 hours, 9,802 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: AEA07261
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR WHEEL WELL FORWARD BULKHEAD AREA LEFT HAND SIDE  DOUBLER FOUND CRACKED. CENTER LANDING GEAR WHEEL WELL FORWARD BULKHEAD AREA LEFT HAND SIDE  DOUBLER FABRICATED AS PER DRAWING AEA0526 REVISION NC. DOUBLER   REMOVED AND REPLACED AS PER SRM 51-31-01 REVISION 45.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100 REVISION 112.
